On the existence of solution of some problems for nonlinear loaded parabolic equations with Cauchy data

Описание

Перевод названия: О существовании решений некоторых задач для нелинейных нагруженных параболических уравнений с данными Коши

Тип публикации: статья из журнала

Год издания: 2014

Ключевые слова: Direct problem, Equation of the Burgers-type, Inverse problem, Loaded equation, Method of weak approximation, Parabolic equation

Аннотация: Two problems are considered in this paper. First problem is the Cauchy problem for a two-dimensional loaded parabolic equation with coefficients dependent on unknown function and its derivatives. Second problem is the Cauchy problem for one-dimensional equation of the Burgers-type. The sufficient conditions of the existence of soluПоказать полностьюtions of these problems in classes of smooth bounded functions are presented in the paper. The method of weak approximation is used for the purpose of obtaining the proof. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 7, Is. 2

Номера страниц: 173-185

Авторы

  • Frolenkov I.V. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russian Federation)
  • Darzhaa M.A. (Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russian Federation)

Вхождение в базы данных